# SDR SWAA2021080487601

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500B-500C RBL24.5 WL157 FLOOR TO SIDEWALL SUPPORT IS CORRODED. / [01] EVALUATED CORROSION FROM BS 500B-500C FOUND DEEPEST LOCATION AT BS 500B+10 FOUND 0.015 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKNOWN; [02] VERIFIED CORROSION TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [03] REMOVED FCB FLOOR TO SIDEWALL SUPPORT AT BS500A-BS500D; RBL24.5; WL 157 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FCB RH FLOOR TO SIDEWALL SUPPORT BS500A-500D; RBL24 IAW SRM 51-40-02-0G-0; DWG143A7500; [05] VERIFIED CORRECTIVE ACTION ITEM 3 AND 4; [06] OK TO INSTALL; [07] INSPECTED; OK TO INSTALL; [08] INSTALLED FLOOR TO SIDEWALL SUPPORT BS500D-500A RBL25 WL 157 IAW SRM 51-40-02-0G-0; DWG 143A7505 AND 143A7500.; [09] VERIFIED FLOOR TO SIDEWALL SUPPORT BS500D-500A RBL25 WL 157 INSTALLED IAW SRM 51-40-02-0G-0; DWG 143A7505 AND 143A7500.; [10] COMPLETE
